# SDR DALA2022061004104

- Difficulty date: June 6, 2022
- Submitted: June 10, 2022
- Operation: Air carrier
- Aircraft: N545US
- Make and model: Boeing 757251
- Aircraft serial: 26492
- Aircraft time: 81,337 hours, 25,104 cycles
- System (JASC): 5270 · Door Warning System
- Part: Door
- Condition: Warning Message
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5645 L FWD ENT DOOR EICAS MESSAGE DURING DESCENT FROM APPROX 18,000 FEET TO 2000 FEET PRESSURIZATION NORMAL ENTRY DOORS LIGHT ALSO DISPLAYED ON OVHD PANEL. CORRECTIVE ACTION: INSPECTED DOOR PROX SWITCH. NO TROUBLE FOUND. PER PSEU BITE PER B757 FIM 32-09-03. ADJUSTED 1L DOOR SENSOR PER B757 AMM 52-71. (8806186)
